Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Uterus is removed due to fundal fibroid, now experiencing bowel problem

my aunty was having fundal fibroid in her uterus, she is around 37. she is having two chidren of 7 and 9yrs. The uterus is removed by operation few days ago, around 1 week ago, now she is having some bowel problem, a green fluid is continuously flowing. is there any serious problem?
Asked On : Sun, 29 May 2011
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Brizal, Welcome to HealthcareMagic Forum.
You haven't mentioned her complete medical history? What Bowel Problem does she have apart from green fluid discharge? From where is this discharge coming? Does she have loose stool, pain abdomen or fever? Kindly get her examined by a Gastroenterologist so that he can examine her thoroughly and Prescribe proper medications. Ask her to eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Kindly keep us posted.

I wish her Good Health, Take Care.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor